# SDR DALA2016021901281

- Difficulty date: February 19, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N819DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31930
- Aircraft time: 6,867 hours, 2,455 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND ROW 12 EMERGENCY LIGHT INOPERATIVE. MAINTENANCE FOUND CONNECTOR DISCONECTED FOR EMEGENCY LIGHT AT ROW 12 UNDER SEAT WIRE BUNDLE COVER.  RECONNECTED EMERGENCY LIGHTS OPS CHECK GOOD.
